Antibiotics

This leaflet is given to all patients receiving antibiotics as part of their dental treatment at Ferndale House.

Patients taking antibiotics should be aware that antibiotics can interfere with the absorption of other medicines, particular if the antibiotics trigger tummy upsets, vomiting or diarrhoea.

For example:

  • Oral medication for diabetes: the diabetes may become unstable.
  • Warfarin: the blood might not be thinned as much.
  • Blood pressure tablets: might not be as effective.
  • Oral Contraceptive pill: You are advised to use additional precautions while taking the antibiotics, and for seven days after stopping.

In all cases, do not stop taking your normal medication.

Another occasional side effect of antibiotics is thrush. If you are affected, please talk to your Dentist or your Doctor.

Please complete your course of antibiotics and keep your follow up appointments as arranged.

Get in touch

* Required
* Required
* Required
* Required
* Required

Please complete the required fields

Come and meet us by filling out the form above or give us a call on 01246 232634

Denplan Logo
Invisalign Logo
Denplan Excel Logo
Denplan Excel for Children Logo
BDA Good Practice Member Logo